American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F33) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] Jenny G. Fuselier and Dermot McCarthy. Hypergeometric type identities in the $p$-adic setting and modular forms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Olav K. Richter and Jayantha Senadheera. Hermitian Jacobi forms and $U(p)$ congruences. Proc. Amer. Math. Soc. 143 (2015) 4199-4210.
Abstract, references, and article information   
View Article: PDF

[3] Shoyu Nagaoka. On the mod $p$ kernel of the theta operator. Proc. Amer. Math. Soc. 143 (2015) 4237-4244.
Abstract, references, and article information   
View Article: PDF

[4] Sudhanshu Shekhar and R. Sujatha. Congruence formula for certain dihedral twists. Trans. Amer. Math. Soc. 367 (2015) 3579-3598.
Abstract, references, and article information   
View Article: PDF

[5] Jonas Kibelbek. On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms. Proc. Amer. Math. Soc. 142 (2014) 4029-4038. MR 3266975.
Abstract, references, and article information   
View Article: PDF

[6] Kiran S. Kedlaya, Jonathan Pottharst and Liang Xiao. Cohomology of arithmetic families of $(\varphi, \Gamma)$-modules. J. Amer. Math. Soc. 27 (2014) 1043-1115.
Abstract, references, and article information
View Article: PDF

[7] Ming-Lun Hsieh. Eisenstein congruence on unitary groups and Iwasawa main conjectures for CM fields. J. Amer. Math. Soc. 27 (2014) 753-862.
Abstract, references, and article information   
View Article: PDF

[8] Scott Ahlgren and Nickolas Andersen. Hecke grids and congruences for weakly holomorphic modular forms. Contemporary Mathematics 627 (2014) 1-16.
Book volume table of contents   
View Article: PDF

[9] Alexei Panchishkin. Analytic constructions of $p$-adic $L$-functions and Eisenstein series. Contemporary Mathematics 614 (2014) 345-374.
Book volume table of contents   
View Article: PDF

[10] Christopher Skinner. CAP forms, Eisenstein series, and some arithmetic applications. Contemporary Mathematics 614 (2014) 387-406.
Book volume table of contents   
View Article: PDF

[11] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[12] Toby Gee, Tong Liu and David Savitt. The Buzzard--Diamond--Jarvis conjecture for unitary groups. J. Amer. Math. Soc. 27 (2014) 389-435.
Abstract, references, and article information   
View Article: PDF

[13] Robert F. Coleman. The Eisenstein family. Proc. Amer. Math. Soc. 141 (2013) 2945-2950.
Abstract, references, and article information   
View Article: PDF

[14] Sarah Chisholm, Alyson Deines and Holly Swisher. Recent Advances for Ramanujan Type Supercongruences. Contemporary Mathematics 606 (2013) 189-206.
Book volume table of contents   
View Article: PDF

[15] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information   
View Article: PDF

[16] Ying-Ying Tran. Generalization of Atkin's orthogonal polynomials and supersingular elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 1135-1141.
Abstract, references, and article information   
View Article: PDF

[17] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[18] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information   
View Article: PDF

[19] Nickolas Andersen and Paul Jenkins. Divisibility properties of coefficients of level $p$ modular functions for genus zero primes. Proc. Amer. Math. Soc. 141 (2013) 41-53.
Abstract, references, and article information   
View Article: PDF

[20] Joël Bellaïche. Ranks of Selmer groups in an analytic family. Trans. Amer. Math. Soc. 364 (2012) 4735-4761.
Abstract, references, and article information   
View Article: PDF

[21] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information   
View Article: PDF

[22] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[23] Kathrin Bringmann, Pavel Guerzhoy and Ben Kane. Mock modular forms as $p$-adic modular forms. Trans. Amer. Math. Soc. 364 (2012) 2393-2410.
Abstract, references, and article information   
View Article: PDF

[24] Dermot McCarthy. On a supercongruence conjecture of Rodriguez-Villegas. Proc. Amer. Math. Soc. 140 (2012) 2241-2254.
Abstract, references, and article information   
View Article: PDF

[25] Michael Dewar. The image and kernel of Atkin's $U_{p}$ operator modulo $p$. Proc. Amer. Math. Soc. 140 (2012) 1931-1938.
Abstract, references, and article information   
View Article: PDF

[26] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[27] Matija Kazalicki. $2$-adic properties of modular functions associated to Fermat curves. Proc. Amer. Math. Soc. 139 (2011) 4265-4271. MR 2823072.
Abstract, references, and article information   
View Article: PDF

[28] Thomas Barnet-Lamb, Toby Gee and David Geraghty. The Sato-Tate conjecture for Hilbert modular forms. J. Amer. Math. Soc. 24 (2011) 411-469. MR 2748398.
Abstract, references, and article information   
View Article: PDF

[29] Scott Ahlgren and Jeremy Rouse. Congruences for newforms and the index of the Hecke algebra. Proc. Amer. Math. Soc. 139 (2011) 1247-1261. MR 2748418.
Abstract, references, and article information   
View Article: PDF

[30] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 58 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia